Approximation order from stability of nonlinear subdivision schemes

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1085-1094
JournalJournal of approximation theory
Volume162
Issue number5
DOIs
Publication statusPublished - 2010

Cite this

Approximation order from stability of nonlinear subdivision schemes. / Grohs, Philipp.

In: Journal of approximation theory, Vol. 162, No. 5, 2010, p. 1085-1094.

Research output: Contribution to journalArticleResearchpeer-review

@article{bd6a5aed4ca34d9ab03e216c3fdd3677,
title = "Approximation order from stability of nonlinear subdivision schemes",
author = "Philipp Grohs",
year = "2010",
doi = "10.1016/j.jat.2009.12.003",
language = "English",
volume = "162",
pages = "1085--1094",
journal = "Journal of approximation theory",
issn = "0021-9045",
publisher = "Academic Press",
number = "5",

}

TY - JOUR

T1 - Approximation order from stability of nonlinear subdivision schemes

AU - Grohs, Philipp

PY - 2010

Y1 - 2010

U2 - 10.1016/j.jat.2009.12.003

DO - 10.1016/j.jat.2009.12.003

M3 - Article

VL - 162

SP - 1085

EP - 1094

JO - Journal of approximation theory

JF - Journal of approximation theory

SN - 0021-9045

IS - 5

ER -